MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT - INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT - INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488210105
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a blurry image.
 
Event or Problem Description
It was reported that there was a blurry image.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: blurry image probable root cause: cables, connectors, digital board, power supply, filter / fuse, ac inlet board, main board, transition board, fiber board, intermittence between transition board and ch connector, software, scope (see rsk10356 output ""visualization/image""), light source (see rsk10975 output ""white light""), camera head (sensor, sensor cable), coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring), 1488 & 1588 extension cable, intermittence while using rf devices (ex: valleylab), problem toggling light source or from camera head, connected monitors, leaking, use error.Poor grounding (e.G.""finger"" grounding tab connecting front and rear enclosure.Camera head connection from cable to transition board.).Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Manufacturing/ service nonconformity h3 other text : 81.

Brand Name
1488 HD 3-CHIP CAMERA HEAD, C-MOUNT - INTERNATIONAL KIT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10317747
Report Number0002936485-2020-00296
Device Sequence Number19599286
Product Code GCJ
UDI-Device Identifier07613327061055
UDI-Public07613327061055
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488210105
Device Catalogue Number1488210105I
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2020
Supplement Date Received by Manufacturer06/28/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1